Advertisement

Israel Journal of Mathematics

, Volume 207, Issue 2, pp 1003–1012 | Cite as

Erratum to: “Polynomial algebras on classical Banach spaces”

  • Stefania D’AlessandroEmail author
  • Petr Hájek
  • Michal Johanis
Erratum
  • 258 Downloads

Abstract

We give a corrected proof of the main Lemma 2 from the paper in the title (our Corollary 7).

References

  1. [A1]
    R. M. Aron, Approximation of differentiable functions on a Banach space, in Infinite Dimensional Holomorphy and Applications (Proc. Internat. Sympos., Univ. Estadual de Cmapinas, Sâo Paulo, 1975), North-Holland Mathematics Studies, Vol. 12, North-Holland, Amsterdam, 1977, pp. 1–17.CrossRefGoogle Scholar
  2. [A2]
    R. M. Aron, Polynomial approximation and a question of G. E. Shilov, in Approximation Theory and Functional Analysis (Proc. Internat. Sympos. Approximation Theory, Univ. Estadual de Cmapinas, Campinas, 1977), North-Holland Mathematics Studies, Vol. 35, North-Holland, Amsterdam, 1979, pp. 1–12.CrossRefGoogle Scholar
  3. [DAH]
    S. D’Alessandro and P. Hájek, Polynomial algebras and smooth functions in Banach spaces, Journal of Functional Analysis 266 (2014), 1627–1646.zbMATHMathSciNetCrossRefGoogle Scholar
  4. [DD]
    V. Dimant and S. Dineen, Banach subspaces of spaces of holomorphic functions and related topics, Mathematica Scandinavica 83 (1998), 142–160.zbMATHMathSciNetGoogle Scholar
  5. [DG]
    V. Dimant and R. Gonzalo, Block diagonal polynomials, Transactions of the American Mathematical Society 353 (2001), 733–747.zbMATHMathSciNetCrossRefGoogle Scholar
  6. [F]
    M. Fréchet, Une définition fonctionnelle des polynomes (French), Nouvelles Annales de Mathématiques 9 (1909), 145–162.Google Scholar
  7. [H]
    P. Hájek, Polynomial algebras on classical Banach spaces, Israel Journal of Mathematics 106 (1998), 209–220.zbMATHMathSciNetCrossRefGoogle Scholar
  8. [HK]
    P. Hájek and M. Kraus, Polynomials and identities on real Banach spaces, Journal of Mathematical Analysis and Applications 385 (2012), 1015–1026.zbMATHMathSciNetCrossRefGoogle Scholar
  9. [NS]
    A. S. Nemirovskii and S. M. Semenov, On polynomial approximation of functions on Hilbert spaces, Mathematics of the USSR-Sbornik 21 (1973), no. 2, 255-277.Google Scholar
  10. [S]
    G. E. Shilov, Certain solved and unsolved problems in the theory of functions in Hilbert space, Moscow University Mathematics Bulletin 25 (1970), no. 2, 87–89.Google Scholar
  11. [Z]
    V. A. Zorich, Mathematical Analysis. I, Universitext, Springer-Verlag, Berlin, 2004.Google Scholar

Copyright information

© Hebrew University of Jerusalem 2015

Authors and Affiliations

  • Stefania D’Alessandro
    • 1
    • 2
    Email author
  • Petr Hájek
    • 2
    • 3
  • Michal Johanis
    • 4
  1. 1.Department of MathematicsUniversità degli StudiMilanoItaly
  2. 2.Mathematical InstituteCzech Academy of SciencePraha 1Czech Republic
  3. 3.Department of MathematicsFaculty of Electrical Engineering Czech Technical University in PraguePragueCzech Republic
  4. 4.Department of Mathematical AnalysisCharles UniversityPraha 8Czech Republic

Personalised recommendations